# SDR DLM88981727

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bracket
- Condition: Broken
- Location: Lt Mlg Door
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, GEAR DOOR LIGHT CAME ON AFTER LOWERING GEAR.  A/C WAS MET ON THE RUNWAY AND THE DOORS TIED UP SO THAT THE A/C COULD TAXI TO THE GATE.  FOUND LT GEAR DOOR PROX SWITCH BRACKET BROKEN.  REPLACED SAME.
